# SDR SWAA2022030737073

- Difficulty date: April 18, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 61,644 hours, 36,310 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING NOSE WHEEL STEERING RIG AND OP'S CHECK JACKED NOSE OF AIRCRAFT. THE AFT END OF THE AIRCRAFT SETTLED ON A LADDER CAUSING DAMAGE AT THE FOLLOWING LOCATION SKIN DENTED AT STA 1049 STR 27L-27R / DENT DAMAGE AT BS 1049 STR 27L TO 27R FOUND TO BE OUT OF LIMITS PER SRM 53-00-01-1A-1 DUE TO DAMAGE WITHIN DENT. REPAIRED DAMAGE PER ER-19-02883 REV IR AND SWA EA 1-753-34696 REV IR
